Show simple item record

dc.contributor.authorAddou, Idris ( )
dc.contributor.authorBenmezai, Abdelhamid ( )
dc.contributor.authorBouguima, Sidi Mohammed ( )
dc.contributor.authorMohammed, Derhab ( )
dc.date.accessioned2019-11-25T19:18:33Z
dc.date.available2019-11-25T19:18:33Z
dc.date.issued2000-11-02
dc.identifier.citationAddou, I., Benmezai, A., Bouguima, S. M., & Derhab, M. (2000). Exactness results for generalized Ambrosetti-Brezis-Cerami problem and related one-dimensional elliptic equations. Electronic Journal of Differential Equations, 2000(66), pp. 1-34.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8910
dc.description.abstractWe consider the boundary problem

-(φp(u'))' = φα(u) + λφβ(u) in (0,1)

u(0) = u(1) = 0

where φp(x) = |x|p-2 x, p, α, β > 1 and λ ∈ ℝ*. We give the exact number of solutions for all λ and most values of α, β, p > 1. In the particular case where 1 < β < p = 2 < α, we resolve completely a problem suggested by A. Ambrosetti, H. Brezis and G. Cerami and which was partially solved by S. Villegas.

en_US
dc.formatText
dc.format.extent34 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectExactnessen_US
dc.subjectp-Laplacianen_US
dc.subjectConcave-convex nonlinearitiesen_US
dc.subjectQuadrature methoden_US
dc.titleExactness Results for Generalized Ambrosetti-Brezis-Cerami Problem and Related One-dimensional Elliptic Equationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record